Ask The Doctor > Questions & Answers > Can I get drunk while taking Doxycycline?

Can I get drunk while taking Doxycycline?

Patient: Is it ok to drink heavily 2 days in a row while taking Doxycycline? I have been taking Doxycycline for acne for 3 days now with no side effects, either than feeling a bit tired an hour after taking it.

 

 

Symptoms: No symptoms

 

 

Doctor: Hello,Thanks for choosing “Ask The Doctor” for posting your query.Preferably not. If possible they may be avoided as both of them get metabolized in liver and may effect each others metabolism. This may impair the action of doxycycline and if already there is a weak liver, then it can causes liver damage. It may be avoided as much as possible.Hope I am able to answer your concerns.Wish you good health!

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment